Rational solutions for the discrete Painlevé II equation

Kenji Kajiwara, Kazushi Yamamoto, Yasuhiro Ohta

Research output: Contribution to journalArticle

17 Citations (Scopus)

Abstract

The rational solutions for the discrete Painlevé II equation are constructed based on the bilinear formalism. It is shown that they are expressed by a determinant whose entries are given by the Laguerre polynomials. The continuous limit to the Devisme polynomial representation of the rational solutions for the Painlevé II equation is also discussed.

Original languageEnglish
Pages (from-to)189-199
Number of pages11
JournalPhysics Letters, Section A: General, Atomic and Solid State Physics
Volume232
Issue number3-4
DOIs
Publication statusPublished - Jul 28 1997

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Rational solutions for the discrete Painlevé II equation'. Together they form a unique fingerprint.

  • Cite this